On the first variation in the theory of optimal control of systems with distributed parameters
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2179-2181
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a26,
author = {M. I. Sumin},
title = {On the first variation in the theory of optimal control of systems with distributed parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {2179--2181},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a26/}
}
M. I. Sumin. On the first variation in the theory of optimal control of systems with distributed parameters. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2179-2181. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a26/